Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 48, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 23, 2008, 5:48 AM CDT for Loving County, Texas. It took effect at Apr 23, 2008, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2008, 5:48 AM CDT (10:48 UTC)
- In effect from
- Apr 23, 2008, 2:00 PM CDT
- Expired
- Apr 23, 2008, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Loving County, TX
The radar
The Midland/Odessa radar (KMAF), 132 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6280 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 231048 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 548 AM CDT WED APR 23 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS... SOUTHEASTERN NEW MEXICO PLAINS... THE UPPER TRANS PECOS... AND THE VAN HORN AREA FOR DRY... WINDY... AND VERY HIGH FIRE DANGER... .AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA WILL PUSH A DRYLINE EAST TODAY. MINIMUM RH OF 10 PERCENT OR LESS AND DRY WEST WINDS AT THE 20 FT LEVEL OF 20 MPH OR GREATER IN THE WAKE OF THE DRYLINE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS. VERY WARM TEMPERATURES AND VERY HIGH FIRE DANGER EXPECTED. NMZ114-115-TXZ057>059-258-232100- /O.UPG.KMAF.FW.A.0044.080423T1900Z-080424T0100Z/ /O.NEW.KMAF.FW.W.0048.080423T1900Z-080424T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS- 548 AM CDT WED APR 23 2008 /448 AM MDT WED APR 23 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 20 MPH OR GREATER AND MINIMUM RELATIVE HUMIDITIES OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER EXPECTED THIS AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO... VAN HORN... AND THE UPPER TRANS PECOS. $$
2 follow-up statements
000 WWUS84 KMAF 231347 AAA RFWMAF RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 839 AM CDT WED APR 23 2008 ...RED FLAG WARNING IN EFFECT 2 PM CDT (1 PM MDT) TO 8 PM CDT (7 PM MDT) TODAY FOR SOUTHEASTERN NEW MEXICO...VAN HORN AREA...AND THE UPPER TRANS PECOS FOR 20 FT WINDS OF 20 MPH OR GREATER...MINIMUM RH VALUES OF 10 PERCENT OR LESS...AND VERY HIGH FIRE DANGER... .AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA WILL PUSH A DRYLINE EAST TODAY. MINIMUM RH OF 10 PERCENT OR LESS AND DRY WEST WINDS AT THE 20 FT LEVEL OF 20 MPH OR GREATER IN THE WAKE OF THE DRYLINE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS. VERY WARM TEMPERATURES AND VERY HIGH FIRE DANGER EXPECTED. NMZ114-115-TXZ057>059-258-232100- /O.UPG.KMAF.FW.A.0044.080423T1900Z-080424T0100Z/ /O.NEW.KMAF.FW.W.0048.080423T1900Z-080424T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS- 839 AM CDT WED APR 23 2008 /739 AM MDT WED APR 23 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. IN THE GUADALUPE MOUNTAINS WEST WINDS OF 20 TO 30 MPH AND MINIMUM RH/S BELOW 10 PERCENT ARE EXPECTED TO DEVELOPED AFTER 12 NOON. WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE IN FAVORED LOCATIONS ESPECIALLY WHERE TOPOGRAPHY AND WINDS ALIGN. POOR RECOVERY IS EXPECTED INTO THE EVENING. WEST WINDS OF 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE EXPECTED THIS AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO... VAN HORN... AND THE UPPER TRANS PECOS. ALTHOUGH RH/S WILL FALL BELOW 10 PERCENT BEFORE 2 PM THE WINDS ARE NOT EXPECTED TO INCREASE TO 20 TO 25 MPH UNTIL AFTER 3 PM. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
000 WWUS84 KMAF 231921 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT WED APR 23 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT (7 PM MDT) TODAY FOR SOUTHEAST NEW MEXICO...VAN HORN AREA...AND THE UPPER TRANS PECOS INCLUDING THE GUADALUPE MOUNTAINS...FOR 20 FT WINDS OF 20 MPH OR GREATER...MINIMUM RH VALUES OF 10 PERCENT OR LESS...AND VERY HIGH FIRE DANGER... .AS THE DRYLINE PUSHES EAST MINIMUM RH/S WILL FALL TO 10 PERCENT OR LESS AND DRY WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS IN THE MOUNTAINS. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR SEVERAL HOURS THIS AFTERNOON. VERY HIGH FIRE DANGER EXPECTED. NMZ114-115-TXZ057>059-258-240100- /O.CON.KMAF.FW.W.0048.000000T0000Z-080424T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS- 221 PM CDT WED APR 23 2008 /121 PM MDT WED APR 23 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... IN THE GUADALUPE MOUNTAINS WEST WINDS OF 20 TO 30 MPH AND MINIMUM RH/S BELOW 10 PERCENT ARE EXPECTED. WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE IN FAVORED LOCATIONS ESPECIALLY WHERE TOPOGRAPHY AND WINDS ALIGN. POOR RECOVERY IS EXPECTED INTO THE EVENING. WEST WINDS OF 15 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE EXPECTED FOR FEW HOURS THIS AFTERNOON ACROSS PARTS OF SOUTHEAST NEW MEXICO...VAN HORN...AND THE UPPER TRANS PECOS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 4:57 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 23, 4:57 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 AM CDT WED APR 23 2008
.DISCUSSION...
EARLY MORNING SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY EXTENDING
ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND THE NORTHERN PERMIAN
BASIN. SOUTH OF THIS FEATURE...A DRYLINE IS RETREATING WESTWARD AND
CURRENTLY EXTENDS FROM THE UPPER TRANS PECOS REGION TO WEST OF THE
MARFA PLATEAU. GOOD LOW LEVEL MOISTURE RETURN IS IN PLACE EAST OF
THE DRYLINE...WITH SURFACE DEWPOINTS IN THE MID 50S TO THE LOWER
60S. A SHORTWAVE TROUGH CURRENTLY MOVING ACROSS NORTHERN CHIHUAHUA
MEXICO WILL TRANSLATE NORTHEASTWARD ACROSS WEST TX AND SOUTHEASTERN
NM THIS MORNING. LIFT ASSOCIATED WITH THIS FEATURE WILL INTERACT
WITH A VERY MOIST AND UNSTABLE AIRMASS EAST OF THE DRYLINE. MODELS
PLACE A BULLSEYE OF AN INSTABILITY ACROSS THE PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS EARLY THIS MORNING...WHERE 850 MB LIFTED
INDEX VALUES OF -7 TO -9 C ARE INDICATED. SCATTERED THUNDERSTORMS
SHOULD DEVELOP AS THE LIFT ARRIVES...AND GIVEN THE MAGNITUDE OF
INSTABILITY...SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL. THE DRYLINE WILL SLOWLY ADVANCE EASTWARD BY
THIS AFTERNOON...AND IS EXPECTED TO EXTEND FROM THE WESTERN PERMIAN
BASIN TO THE LOWER TRANS PECOS REGION. A SECONDARY SHORTWAVE TROUGH
WILL MOVE ACROSS THE REGION THIS AFTERNOON...SUPPORTING ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG AND EAST OF THE DRYLINE. SEVERE
POTENTIAL WILL CONTINUE INTO THE AFTERNOON/EVENING HOURS...GIVEN THE
VERY UNSTABLE AIRMASS AND STRONG 0-6 KM SHEAR VALUES. THE HIGH
TEMPERATURE FORECAST THIS AFTERNOON WILL BE TRICKY...ALL DEPENDENT
ON THE AMOUNT OF RAINFALL/CLOUD COVER AND HOW FAR EAST THE DRYLINE
ADVANCES TODAY. WE DID OPT TO INCREASE HIGHS SLIGHTLY FROM THE
PREVIOUS FORECAST.
A SLIGHT CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH THE EVENING
ACROSS EASTERN PORTIONS OF THE FORECAST AREA...BEFORE DECREASING
LATE. WE RETURN BACK TO A DRY ZONAL TO NORTHWEST FLOW PATTERN
THURSDAY...WITH THE DRYLINE MOVING EAST OF OUR FORECAST AREA AGAIN.
TEMPERATURES SHOULD WARM BACK INTO THE 90S ACROSS MOST LOCATIONS
THURSDAY AFTERNOON. LOW LEVEL MOISTURE MAY TRY TO WORK BACK INTO THE
LOWER TRANS PECOS REGION FRIDAY/FRIDAY NIGHT. THE TAIL END OF A
COMPLEX OF SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ACROSS
NORTH AND CENTRAL TEXAS COULD EXTEND AS FAR SOUTHWEST AS THE LOWER
TRANS PECOS REGION FRIDAY NIGHT. A MORE SIGNIFICANT COLD FRONT WILL
BEGIN TO SURGE SOUTHWARD ACROSS THE SOUTHERN PLAINS SATURDAY NIGHT
AND SUNDAY MORNING. A RETURN OF LOW LEVEL MOISTURE AND ASSOCIATED
INSTABILITY AHEAD OF THIS BOUNDARY SUPPORTS INCLUDING A SLIGHT
CHANCE OF SHOWERS/THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE
FORECAST AREA SATURDAY NIGHT AND THE LOWER TRANS PECOS REGION EARLY
SUNDAY. TEMPERATURES LOOK MUCH COOLER SUNDAY...AND BASED ON THE
LATEST 850 MB TEMPERATURE TRENDS...HAVE DECIDED TO LOWER MAX TEMPS
DOWNWARD SLIGHTLY SUNDAY. NO CHANGES TO THE REMAINDER OF THE
EXTENDED.
&&
.FIRE WEATHER...
THE DRYLINE WILL CONTINUE TO KEEP GOOD LOW LEVEL MOISTURE FROM
REACHING THE FARTHEST WESTERN COUNTIES THIS MORNING. A SHORTWAVE
WILL MOVE ACROSS THE AREA BEGINNING THIS MORNING AND WILL PUSH THE
DRYLINE EAST DURING THE DAY. THIS WILL RESULT IN MINIMUM RH OF 10
PERCENT OR LESS ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS
PECOS. WIND SPEEDS CAN BE EXPECTED TO INCREASE ON THE BACKSIDE OF
THE SHORTWAVE AS 700MB WINDS IN THE 25KT RANGE MIX DOWN. THESE DRY
AND WINDY CONDITIONS COMBINED WITH VERY HIGH FIRE DANGER HAS
RESULTED IN A RED FLAG WARNING FOR THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 84 63 93 59 / 40 20 0 0
CARLSBAD NM 90 54 91 54 / 10 0 0 0
DRYDEN TX 93 64 95 66 / 30 20 0 0
FORT STOCKTON TX 93 61 95 61 / 30 10 0 0
GUADALUPE PASS TX 83 56 82 55 / 10 0 0 0
HOBBS NM 89 53 93 52 / 30 0 0 0
MARFA TX 86 46 87 52 / 10 0 0 0
MIDLAND INTL AIRPORT TX 87 61 94 57 / 40 20 0 0
ODESSA TX 88 61 94 57 / 40 10 0 0
WINK TX 98 57 99 57 / 30 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM
CDT /7 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS...LOVING...REEVES COUNTY AND UPPER
TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
72/21Hazardous weather outlook, Apr 23, 4:38 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 438 AM CDT WED APR 23 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-240945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 438 AM CDT WED APR 23 2008 /338 AM MDT WED APR 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT WITH SOME OF THESE STORMS POSSIBLY SEVERE. STORMS MAY BEING THIS MORNING ALONG AND EAST OF A CARLSBAD TO ALPINE LINE AND SHIFT EAST THROUGH THE DAY. THE PERMIAN BASIN AND LOWER TRANS PECOS ARE UNDER A SLIGHT RISK OF SEVERE STORMS TODAY... WITH THE NORTHEAST PERMIAN BASIN/WESTERN LOW ROLLING PLAINS HAVING THE GREATEST CHANCE OF EXPERIENCING SEVERE WEATHER. LOWER CHANCES OF STORMS TONIGHT WILL BE CONFINED TO THE EAST. WHILE LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH THESE STORMS... LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. DRY AND WINDY CONDITIONS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THIS AFTERNOON FOR SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS. A RED FLAG WARNING IS IN EFFECT FOR THAT AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGHOUT THE DAY ALONG AND EAST OF A SEMINOLE TO FORT STOCKTON LINE. SPOTTERS AND EMERGENCY MANAGERS IN THIS AREA SHOULD MONITOR DEVELOPING WEATHER CONDITIONS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:34 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 56 min |
| Apr 23, 10:09 AM CDT | Tornado Warning | MAF | Borden | 66 min |
| Apr 23, 12:09 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 45 min |
| Apr 23, 12:41 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 34 min |
| Apr 23, 1:40 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| Apr 23, 2:04 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 41 min |
| Apr 23, 2:09 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 66 min |
| Apr 23, 2:14 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 27 min |
| Apr 23, 2:16 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 59 min |
| Apr 23, 2:34 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 56 min |
| Apr 23, 2:41 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 49 min |
| Apr 23, 2:56 PM CDT | Tornado Warning | MAF | Scurry | 49 min |
| Apr 23, 3:18 PM CDT | Tornado Warning | MAF | Dawson | 42 min |
| Apr 23, 3:21 PM CDT | Tornado Warning | MAF | Scurry | 20 min |
| Apr 23, 3:28 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 62 min |
| Apr 23, 4:00 PM CDT | Tornado Warning | MAF | Dawson | 30 min |
| Apr 23, 4:04 PM CDT | Tornado Warning | MAF | Gaines | 41 min |
| Apr 23, 4:23 PM CDT | Tornado Warning | MAF | Borden | 37 min |
| Apr 23, 4:49 PM CDT | Tornado Warning | MAF | Dawson, Gaines | 41 min |
| Apr 23, 5:03 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 42 min |
| Apr 23, 5:28 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 23 min |
| Apr 23, 5:28 PM CDT | Tornado Warning | MAF | Dawson | 47 min |
| Apr 23, 5:32 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 22 min |
| Apr 23, 5:43 PM CDT | Tornado Warning | MAF | Martin | 47 min |
| Apr 23, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard | 25 min |
| Apr 23, 6:35 PM CDT | Tornado Warning | MAF | Howard | 25 min |
| Apr 23, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 29 min |
| Apr 23, 6:51 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 24 min |
| Apr 23, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 45 min |
| Apr 23, 6:55 PM CDT | Tornado Warning | MAF | Howard | 25 min |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.